# SDR HEEA966803

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- Engine: Allsn 250C30G2
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 206062721105
- Condition: Defective
- Location: Eng Control
- Part time: 215 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO BEEP DUAL ENGINE RPM UP OR DOWN.
